# SDR HALA2014021100022

- Difficulty date: February 11, 2014
- Submitted: February 12, 2014
- Operation: Air carrier
- Aircraft: N389HA
- Make and model: Airbus A330-243
- Aircraft serial: 1316
- Aircraft time: 8,387 hours, 1,240 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

F/A REPORTED BURNING ODOR AFT GALLEY AREA ALSO PAX IN AFT ROWS.  PERFORMED TSM TASK 24-00-00-810-947-A.  NO CIRCUIT BREAKERS TRIPPED, NO ECAM MSGS, NO EVIDENCE OF ELECTRICIAL RELATED CIRCUITS FOR ARCING, CHAFING, OR SHORT CIRCUIT.  NO EVIDENCE OF ODOR WITH AIR CONDITIONING SYS IN CABIN OR GALLEY FOR 1.5 HR RUNNING. OK FOR SERVICE.
